MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL INC. ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM; CATHETER PERCUTANEOUS
Model Number IPN038336
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
Customer reported that "as the icu patient was in need of dialysis, an acute haemodialysis catheter was placed (femoral placement).The catheter got placed correctly (the catheter functions properly) and the catheter got placed according to the ifu.When the nephrologist withdrew the swg, it was nevertheless kinked and disentangled." no patient harm reported.The patient's condition was reported as critical, unrelated to the device.The patient remained in icu and recovering at the time of this report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn#(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.

Brand Name
ARROW HEMODIALYSIS SET: 2-LUMEN 12 FR X 20 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
reading PA
MDR Report Key11361193
Report Number3006425876-2021-00152
Device Sequence Number14375552
Product Code DQY
UDI-Device Identifier10801902138887
UDI-Public10801902138887
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2025
Device Model NumberIPN038336
Device Catalogue NumberCS-15122-E
Device Lot Number71F20K0342
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer03/22/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR